# SDR CALA2022070401645

- Difficulty date: July 4, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737924ER
- Aircraft serial: 37206
- Aircraft time: 31,262 hours, 11,265 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7800 · Engine Exhaust System
- Part: Fuel Heater
- Part number: NA
- Condition: High Pressure
- Location: #2 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE OIL FILTER BYPASS MASTER CAUTION. DID NOT EXTINGUISH CREW REPORTS HIGHER OIL PRESSURE ON #2 ENG AROUND 140PSI AND OIL QUANTITY IS 99%. REMOVED AND REPLACED  #2 ENG SERVO FUEL HEATER,#2 ENG FUEL OIL HEAT EXCHANGER PER TOMC REQUEST. #2 ENG SERVO FUEL HEATER REQUIRES LEAK CHECK NO LEAKS NOTED. #2 ENG FUEL OIL HEAT EXCHANGER REQUIRES LEAK CHECK.ENGINE WAS RUN AND NO LEAKS NOTICED.
